# SDR HNAA2015031600101

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 55,022 hours, 60,963 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE ANIMAL STRIKE DURING ROLL OUT.  INSPECTED PLANE AND FOUND NO EVIDENCE OF ANIMAL STRIKE.
